Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Removed gallbladder. Taking Pankreoflat. Stomach discomfort. How is my health?

Thank you doctor. Good Day. I am located in India - Kolkata.
My gallbladder was removed 39 days ago by laparoscopy. I am applying medicine to superficial wounds and they appear fine. Presently I am taking a composition of Sodium Alginate, Magnesium Hydroxide, Aluminium Hydroxide, Simethicone thrice daily. I have also started with Pankreoflat tablets(pancreatin and activated dimethicone tabs)twice daily after meals because I had been generating lots of hydrogen sulphide like gas in my stomach after lunch. After taking the medicine farting is improved; but uneasiness in stomach still persists for 2 to 3 hrs. after lunch.
Prior operation all tests and whole abdomen USG was done and excepting gallbladder stone everything was okay.
I am also taking 2 tsp Lactulose solution at night for last 2 days.
Would you kindly tell me how well am I. ( My age: 66.5 years).
Thanks again and Regards to you.
Anup Kumar Roy. YYYY@YYYY
Asked On : Mon, 1 Apr 2013
Answers:  2 Views:  332
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
General Surgeon 's  Response
Apr 2013
Hi and welocme to HCM.
You are well.There is no need to be concerned. these problems are common after cholecystectomy. Even more serious symptoms can occur and then it is called postcholecystectomy syndrome. Your body needs some time to adjust on surgery, sometimes 2-3 months. You just need to eat easier food,avoid alcohol and fats,and regulate your stool, you can continue with these medicines, but try to make it all easier by changing lifestyle habbits and dietary.
If you notice fever and pain under the rght ribs you should visit doctor to do further tests.
Answered: Tue, 2 Apr 2013
I find this answer helpful
General Surgeon Dr. Hari Charan Perigela's  Response
As per your query,everything is OK except for some uneasiness in stomach.
Please stop all the present medication.
Please take Rabeprazole tablet only.
Avoid spicy,oily foods.
You will be alright.
Wish you speedy recovery

Answered: Mon, 1 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor